MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-1.1
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial flutter procedure, display issues resulted in the procedure being cancelled with no adverse consequences to the patient.It was noted that the mapping and the cardiac cycle length failed, the data collected was outside of the set cardiac cycle length parameters which affected the fidelity of the map as it added erroneous data to the map.Freezing and saving a new template again resolved the issue but the procedure was cancelled with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The case study and collect logs were provided and reviewed and confirmed the issue occurred.A software anomaly for the automap cycle length tolerance occurred when the first mapping point was deleted and then the second mapping point was shifted one beat earlier using the beat buffer.This does not occur if either the first point is deleted or the beat buffer is used.The workaround is to avoid deleting the first mapping point and then using the beat buffer on the next mapping point.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17487491
Report Number2184149-2023-00157
Device Sequence Number17955091
Product Code DQK
UDI-Device Identifier05415067037725
UDI-Public05415067037725
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-1.1
Device Lot Number8235995
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer10/24/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown